# SDR MALA060603

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 21,392 hours, 23,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL 18.3, BETWEEN FS 297 AND 318 IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53342. REF: EAMS WORK ORDER 214677 TASK 1513.
